MathSciNet Relay Station
MathSciNet bibliographic data
MR962278 (90d:35139) 35K55 (35K65)
DiBenedetto, E.; Herrero, M. A. On the Cauchy problem and initial traces for a degenerate parabolic equation. Trans. Amer. Math. Soc. 314 (1989), no. 1, 187–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement